# SDR UHLA2014042200343

- Difficulty date: April 22, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 19,643 hours, 12,478 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066033001
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME 86 SHEAR TIE BETWEEN STRINGERS 28-87R.  R & R SHEAR TIE.  MAJOR REPAIR.
